# SDR DLL10952901

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fail-Safe Strap
- Condition: Disbonded
- Location: Fs 1565-1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE STRAPS DISBONDED AT FS 1565 TO 1585 STG 30 TO 29.  FAIL-SAFE STRAPS DISBONDED AT FS 1615 STR 30 TO 29.  FAIL-SAFE STRAPS DISBONDED AT FS 1575 STR 36 TO 37.  FOUND DURING HMV CORROSION INSP.  REPAIRED PER SRM 53-31-00 PG 830 AND SKIN REPLACEMENT.
